Electron. J. Diff. Equ., Vol. 2013 (2013), No. 135, pp. 1-9.

Properties of meromorphic solutions to certain differential-difference equations

Xiaoguang Qi, Lianzhong Yang

We consider the properties of meromorphic solutions to certain type of non-linear difference equations. Also we show the existence of meromorphic solutions with finite order for differential-difference equations related to the Fermat type functional equation. This article extends earlier results by Liu et al [12].

Submitted March 15, 2013. Published June 20, 2013.
Math Subject Classifications: 34M05, 39B32, 30D35.
Key Words: Differential-difference equation; meromorphic solution; entire solution; finite order.

Show me the PDF file (213 KB), TEX file, and other files for this article.

Xiaoguang Qi
University of Jinan, School of Mathematics
Jinan, Shandong 250022, China
email: xiaogqi@gmail.com, xiaogqi@mail.sdu.edu.cn
Lianzhong Yang
Shandong University, School of Mathematics
Jinan, Shandong 250100, China
email: lzyang@sdu.edu.cn

Return to the EJDE web page